# SDR MK1Y20220706003

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 2,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE CRACK FOUND IN THE TRANSITION RADIUS OF THE RIGHT FUSELAGE FRAME STUB BEAM LOCATED STA 883.5 AND RBL 89. THE CRACK WAS FOUND DURING A REPETITIVE HFEC SURFACE INSPECTION IAW BOEING SERVICE BULLETIN 767-53A0209, AS MANDATED BY AIRWORTHINESS DIRECTIVE 2012-22-17. THE REPAIR IS DEFINED WITHIN THIS ENGINEERING ORDER FOR STA 883.5 IS IAW BOEING SERVICE BULLETIN 767-53A0209 REVISION 2 AS MANDATED BY AD 2012-22-17.
